MAUDE Adverse Event Report: C.R. BARD, INC. (BASD) -3006260740 DUOGLIDE SHORT-TERM STRAIGHT DIALYSIS CATHETER FULL PROCEDURE TRAY 13F; CATHETER, HEMODIALYSIS, NON-IMPLANTED

C.R. BARD, INC. (BASD) -3006260740 DUOGLIDE SHORT-TERM STRAIGHT DIALYSIS CATHETER FULL PROCEDURE TRAY 13F; CATHETER, HEMODIALYSIS, NON-IMPLANTED
Model Number N/A
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 09/07/2022
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The manufacturer has received the sample and is pending evaluation.Results are expected soon.A lot history review (lhr) of regn2166 showed no other similar product complaint(s) from this lot number.
 
Event or Problem Description
It was reported by the customer that the "catheter stopped working in the middle of the surgery at the end of the case while removing it the team noticed that part of it is missing done x ray and found the piece of remaining catheter retained in the heart the product removed and send to pathology with a new catheter to compare the device.".
 
Additional Manufacturer Narrative
H11: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.The following were reviewed as part of this investigation: patient severity, complaint and lot history review, applicable previous investigation(s), sample (if available), applicable manufacture records, and applicable fmea documents.Based on a review of this information, the following was concluded: the complaint of a broken catheter is confirmed; however, the exact cause is unknown.One segment of a dialysis catheter was returned for evaluation.An initial visual observation showed use residue on the returned sample.The segment was found to be approximately 4 cm long and contained the distal tip.The break site at the proximal end of the catheter segment was observed to be pinched or puckered.A microscopic observation revealed the catheter material at the proximal end of the catheter segment was deformed with the lumens occluded due to this deformation.The outer edges of break site were observed to be mostly smooth and rounded, and the center of the break was observed to be rough with some thinning of the material at the edges.These thinner edges appeared to have been pulled inward towards the center of the catheter, suggesting the catheter may have been pinched repeatedly or for an extended period of time and/or exposed to a high temperature.An examination of the catheter structure revealed no potential damage/defect related to manufacture of the product.H3 other text : evaluation findings are in section h.11.
 
Event or Problem Description

Brand Name
DUOGLIDE SHORT-TERM STRAIGHT DIALYSIS CATHETER FULL PROCEDURE TRAY 13F
Common Device Name
CATHETER, HEMODIALYSIS, NON-IMPLANTED
Manufacturer (Section D)
C.R. BARD, INC. (BASD) -3006260740
605 north 5600 west
salt lake city 84116
Manufacturer (Section G)
BARD REYNOSA S.A. DE C.V. -9617592
blvd. montebello #1
parque industrial colonial
reynosa, tamaulipas 88780
MX   88780
Manufacturer Contact
becky garcia
605 north 5600 west
salt lake city 84116
8015950700
MDR Report Key15540817
Report Number3006260740-2022-03876
Device Sequence Number1869990
Product Code MPB
UDI-Device Identifier00801741042096
UDI-Public(01)00801741042096
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
PMA/510(K) Number
K030268
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Device Explanted Year2022
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 12/12/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberN/A
Device Catalogue Number5625150
Device Lot NumberREGN2166
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/03/2022
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 09/20/2022
Supplement Date Received by Manufacturer12/12/2022
Initial Report FDA Received Date10/04/2022
Supplement Report FDA Received Date12/15/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/01/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown